DRUG INDUCED LIVER INJURIES BY TICAGRELORSTATINSINTERACTION: A CASE REPORT

Maurizio Soresi, Anna Licata, Giuseppe Montalto, Antonietta Serruto, Filippo Alessandro Montalto, Maria Giovanna Minissale

Risultato della ricerca: Otherpeer review

Abstract

Background: The anti-aggregant therapy with aspirin and inhibitor ofP2Y12 platelets receptor for ADP, such as ticagrelor, can be used to preventatherothrombotic events in patients with coronaric acute syndrome. Statinsare also recommended in these patients even if the safety profile is burdenedby the risk of drug interaction (CYP 3A4 inhibition by ticagrelor). Here, wereport a case of acute rabdomiolysis and hepatotoxicity in a woman witha recent myocardial infarction treated with ticagrelor 90 mg twice daily,aspirin 100 mg daily, atorvastatina 40 mg once daily.Methods: We report a case of 68 old Caucasian woman with a diagnosisof myocardial infarction and coronary percutaneous stenting treated withticagrelor and statins, complaining since the first month after dischargingof general illness, asthenia, nausea, myalgia, itching and epistaxis. For theaccentuation of these symptoms, in the following month she was admittedto our Division of Internal Medicine.Results: At admission, laboratory showed an eleveted value of CPK (100upper normal limits), eleveted cytolytic and cholestatic values (AST/ALT45-30 u.n.l, ggt 10 u.n.l, AP 2 u.n.l, bilirubin tot/ 4, 8 mg/dl), creatinine clearancewas 37, 3 mL/min/1, 73 m2. No history of alcohol or drug abuse wasreported; non-organ specific autoantibody (ANA, SMA, LKM) and viralserology (HAV, HBV, HCV, CMV, HSV) were negative. According consensuscriteria for Drug Induced Liver Injury (DILI) patient was diagnosed assuffering from a hepatocellular liver injury. RUCAM score was calculated as11 (highly probable). Assuming an episode of interaction due to ticagrelorand atorvatastin, we withdrawn immediately atorvastatin and continuedticagrelor with ASA. There was a clinical and biochemical improvement,with decrease of creatinkinase and aminotransferases till normal valueswithin 15 days. Intravenous fluids and albumin were administered to avoidacute kidney failure.Discussion and Conclusions: Drug-drug interaction between ticagrelorand atorvastatin caused certainly the development of muscle and liver injuries.Physician should be informed of the possibility that the ticagrelor/statinassociation even useful to prevent atherothrombotic events in patients withcoronaric acute syndrome could be cause muscle, liver and kidney injuries
Lingua originaleEnglish
Pagine117-117
Numero di pagine1
Stato di pubblicazionePublished - 2017

Fingerprint Entra nei temi di ricerca di 'DRUG INDUCED LIVER INJURIES BY TICAGRELORSTATINSINTERACTION: A CASE REPORT'. Insieme formano una fingerprint unica.

Cita questo